MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 1-2 LT 12MM; PROSTHESISKNEPATELLOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 1-2 LT 12MM; PROSTHESISKNEPATELLOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMER
Model Number 74027224
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to pain.The patient had itb syndrome.The doctor consider that itb syndrome and pain were not caused by the product.The patient had originally knee valgus.
 
Additional Manufacturer Narrative
The devices, used in treatment, were not returned for evaluation, and the reported event could not be confirmed.A review of the device history records for the reported batches did not reveal any deviation from the standard manufacturing processes.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.Although there were no prior complaints for three of the four reported devices.A clinical analysis indicated that this complaint from japan reports a revision of a hip secondary to ¿itb traction syndrome and severe pain¿.Reportedly, ¿the doctor considered that itb syndrome and pain were not caused by the product¿.It was communicated that no clinical/medical documentation or x-rays would be forthcoming for this investigation.Without supporting clinical/medical documents, a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.The risk management file and instructions of use for the product were reviewed.Possible causes could include but not limited to traumatic injury, joint tightness, material in use, patient reaction or loss of sterility.Based on this investigation, the need for corrective action is not indicated.If new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.Be re-opened.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 1-2 LT 12MM
Common Device Name
PROSTHESISKNEPATELLOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9714938
Report Number1020279-2020-00558
Device Sequence Number2512971
Product Code JWH
UDI-Device Identifier00885556177365
UDI-Public00885556177365
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74027224
Device Catalogue Number74027224
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;